# SDR 01FDEA00121

- Difficulty date: February 14, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 65,472 hours, 16,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SNRM N-1  A/C STRIKE MAIN CARGO DOOR AQS/LAX NOTE: A/C MAIN CARGO DOOR DAMAGED IN OAKLAND AND FERRIED TO LAX FOR REPAIRS.  **  S/D  **  R&R DOOR PER EA 8-5230-49684 AND SRM 51-31-01 VOL II.
